MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP PS TRL SZ 4 5MM; TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE RP PS TRL SZ 4 5MM; TIBIAL TRIALS
Catalog Number 254505375
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that products found to be broken/cracked after going through the wash.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.According to the information received, ¿it was reported that products found to be broken/cracked after going through the wash¿.The product returned to medtech orthopaedics for evaluation.The medtech orthopaedics team conducted a visual inspection of the returned device.Visual analysis revealed that attune rp ps trl sz 4 5mm was broken in half; fragment was not returned for evaluation.No other defects nor cracks that could have contributed to the reported event were observed.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces such as prying motion to disassemble the mating instruments after trialing resulting in material overload and heavy usage.No material or manufacturing defects were observed that would have contributed to the fracture.A dimensional inspection and functional testing were not performed as it is not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the attune rp ps trl sz 4 5mm would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d4 (lot), d9, h4.Corrected: d4 (primary udi number), h3.

Brand Name
ATTUNE RP PS TRL SZ 4 5MM
Common Device Name
TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22826185
Report Number1818910-2025-14330
Device Sequence Number9566908
Product Code HWT
UDI-Device Identifier10603295481188
UDI-Public(01)10603295481188(10)BFA1D30
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254505375
Device Lot NumberBFA1D30
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown